# SDR ASAA2015031711002

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,234 hours, 9,226 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, FOUND ECONOMIC FAULT NR 2 ENGINE MSG NR: 77-10852.  THE BOTTOM RT EGT SIGNAL IS OUT OF RANGE. ESN895616.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000 FOUND NO RECENT FAULTS AND NO FAULT HISTORY FOR ENGINE NR 2.  READINGS ALL ARE WITHIN LIMITS. CLEANED ALL T49.5.  FOUND NO FAULTS SINCE CLEANING, REF MM 77-21-00-839-006.
